| Model Number |
AFR-00001 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cardiac ablation procedure, an audible steam pop was heard during the second-to-last radiofrequency lesion on the cavotricuspid isthmus line near the inferior vena cava.The procedure was temporarily interrupted.The physician continued the procedure and delivered one additional radiofrequency lesion on the cavotricuspid isthmus.Pulmonary vein isolation and posterior wall isolation were successfully performed using pulsed field ablation.A mitral isthmus line was treated using radiofrequency ablation and pulsed field ablation, and a cavotricuspid isthmus line was treated using radiofrequency ablation only.The case was completed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.